ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Baby universes in 2d quantum gravity

Ambjorn, J and Jain, S and Thorleifsson, G (1993) Baby universes in 2d quantum gravity. [Preprint]


Download (97kB)


We investigate the fractal structure of $2d$ quantum gravity, both for pure gravity and for gravity coupled to multiple gaussian fields and for gravity coupled to Ising spins. The roughness of the surfaces is described in terms of baby universes and using numerical simulations we measure their distribution which is related to the string susceptibility exponent $\g_{string}$.

Item Type: Preprint
Additional Information: Phys. Lett. B307 (1993) 34-39
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 30 Jul 2004
Last Modified: 19 Sep 2010 04:13
URI: http://eprints.iisc.ac.in/id/eprint/915

Actions (login required)

View Item View Item